Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Simultaneous rational approximations to algebraic numbers


Author: L. G. Peck
Journal: Bull. Amer. Math. Soc. 67 (1961), 197-201
DOI: https://doi.org/10.1090/S0002-9904-1961-10565-X
MathSciNet review: 0122772
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • (I) J. W. S. Cassels and H. P. F. Swinnerton-Dyer, On the product of three homogeneous linear forms and indefinite ternary quadratic forms, Philos. Trans. Roy. Soc. London. Ser. A, vol. 248 (1955) pp. 73-96. MR 70653


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10565-X

American Mathematical Society